# SDR ASAA2020122733782

- Difficulty date: December 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,873 hours, 13,231 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7004
- Condition: Faulty
- Location: Rt Temp
- Part time: 48,622 hours, 28,775 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RECALL IS PUSHED THE RIGHT PACK LIGHT ILLUMINATES.  IT EXTINGUISHES WHEN RESET.  GROUNDED-YES.  TASK CARD COMPLIED WITH PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE, REF B737-800 FIM 21-62 TASK 801.  BITE TEST FAULTED AT ZONE TRIM VALVE.  REMOVED AND REPLACED TRIM VALVE, REF B737-800 AMM 21-61-21.  OPERATIONS CHECK GOOD, BITE TEST PASSED, LEAK TEST SUCCESSFUL.  NO OTHER FAULTS FOUND AT THIS TIME.
